MAUDE Adverse Event Report: COVIDIEN (IRVINE) HAWKONE 6FR; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN (IRVINE) HAWKONE 6FR; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-M
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Physician was attempting to treat a moderately calcified lesion with severe tortuosity and 90% in the right sfa using spider fx and 2 hawkone atherectomy devices.The lesion was pre and post dilated.The device was prepped as per ifu.It was reported that the physician experience severe resistance during withdrawal of the first hawkone device and the tip broke and separated.The guideiwre locked up on the catheter.A spider wire was caught on the hawk one.The wire pulled out of wire port on tip, both were removed in tandem.Then a 2nd hawkone was used.It was reported that the second hawkone would not pack and a third hawkone was opened to complete the procedure.There was no injury to patient.
 
Additional Manufacturer Narrative
Correction to manufacturer address.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HAWKONE 6FR
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key6217762
Report Number2183870-2017-00001
Device Sequence Number19012077
Product Code MCW
UDI-Device Identifier00643169728769
UDI-Public00643169728769
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2017
Device Catalogue NumberH1-M
Device Lot NumberA346296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2016
Supplement Date Received by ManufacturerNot provided
12/06/2016
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date01/03/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1